| Model Number |
10005941 |
| Medical Device Problem Code |
Device Alarm System (1012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a checkup, the equipment was not producing any sound.The equipment was tested again, and it was verified that there was no sound.It was restarted, and the volume parameters were adjusted, leaving it operational again.However, after two weeks, another complaint was received about the same issue.Following the warning, there were no visual or audible alarms.However, after reconfiguration, the alarms became functional, but the equipment reconfigured itself again.The equipment was changed, and the patient continued to be monitored.There was no patient harm.
Additional Manufacturer Narrative
Additional information: d3, g3, h3, h6.H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted that the device was in good visual condition.Functional testing found that the speaker and buzzer were functioning fine and the sound was set to maximum all settings.It was reported that the equipment was not producing any sound.The reported issue could not be confirmed.The most likely cause could not be established from the information available.The evaluation detected an unreported condition: the battery's manufacturing date was august 2019.The issue was resolved by replacing the battery.The most likely cause for the additional condition is related to maintenance.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.